# SDR AALA201808299013

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 52,508 hours, 30,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG FOUND TO HAVE LARGE AREA OF DELAMINATION.  THE AIRCRAFT WAS GROUNDED.  REPLACED FLOOR PANEL IAW AMM 53-42-14-400-802A.
